Hi all! I have only been taking citalopram for about 10 days. Started the first 4 days taking half my prescribed dose of 20mg then started the full 20. Today I notice my heart rate was at 55 resting when my normal is around 95 resting. Is this Normal or should I be concerned?
Common (1% to 10%): Chest pain, hypotension, palpitations, postural hypotension, tachycardia
Uncommon (0.1% to 1%): Angina pectoris, atrial fibrillation, bradycardia, cardiac failure, edema (extremities), extrasystoles, flushing, hematomas, hypertension, myocardial infarction, myocardial ischemia
Rare (less than 0.1%): Bundle branch block, cardiac arrest, phlebitis, QT prolongation, torsades de pointes
Frequency not reported: Ventricular arrhythmia
Postmarketing reports: Thrombosis
Although hypotension is considered a common side effect, I suggest you inform your Dr. asap, so he / she can adjust the dosage of the med, or change the medication.
If you are concerned , not feeling well and as it is the weekend perhaps a visit to the ER would not be a bad idea as we both know, we are talking of a vital organ.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 May 2018 • 2 answers
Updated 6 Jul 2014 • 2 answers
Updated 27 Oct 2015 • 1 answer
Updated 12 May 2015 • 1 answer
Updated 18 Jan 2016 • 1 answer